# SDR FDEA201203090829

- Difficulty date: March 9, 2012
- Submitted: March 9, 2012
- Operation: Air carrier
- Aircraft: N917FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24291
- Aircraft time: 44,705 hours, 18,615 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N3350
- Condition: Deteriorated
- Location: Bs 1260-1300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FUSELAGE SKIN AREA BELOW WING TO BODY FAIRING BS 1260-1300 HAS SURFACE FINSH DETERIORATION UNDER THE BEAD OF SEALANT.
